# SDR SWAA2023061952600

- Difficulty date: May 26, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 26,834 hours, 12,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE: LEFT SIDE PLATE (TRANSITION ANGLE) IS CRACKED AT STA 727J +9. MARKED.<[01] AFT CARGO L/H TRANSITION ANGLE AT STA 727J +9 TO BE REPLACED ON FAULT TTG8Q00L9SR4.;[02] VERIFIED.
